# SDR FDEA202408121118

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 59,518 hours, 28,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L1 DOOR IS DIFFICULT TO OPEN.     FACT 12AUG24 23:13   CDG  AMM: 52-11-00-6  PERFORMED FAST CHECK FOR THE CORRECT  OPERATION OF  THE DOOR ,TORQUE WITHIN LIMITS.  AC/OK FOR SERVICE .
